# SDR AALA202112200332

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A300*
- Aircraft serial: 1724
- Aircraft time: 64,602 hours, 24,396 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. UPON INSPECTION FOUND LOWER GUIDE PIN DISENGAGED. RE-ENGAGED LOWER GUIDE PIN PER CMM 25-42-51.
